# SDR SIMA20120620013

- Difficulty date: June 20, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 23,025 hours, 19,738 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 68396BPEGPL8GH00
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE READING LIGHT ASSEMBLY ABOVE SEAT 11A IS EMITTING A BURNING ODOR AS SMOKE IS VISIBLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LIGHT BULB REMOVED.  ENTIRE LIGHT ASSY NEEDS REPLACEMENT.  PARTS NOT AVAILABLE.  DEFERRED AS NEF 25-21C.  ENTERED ON MIC SHEET.  REMOVED AND REPLACED THE PSU READING LIGHT 11A IAW EMB AMM TASK 33-25-02-000-801/33-25-02-400-801.  THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETUTNED TO SERVICE.
